MathSciNet Relay Station
MathSciNet bibliographic data
MR1611193 11M41
Bombieri, E.; Perelli, A. Distinct zeros of $L$-functions. Acta Arith. 83 (1998), no. 3, 271–281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement